# SDR SWIA201439850

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR CRACKED AT BS 193.   INSTALLED REPAIR IAW REO.
